EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-3009 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 4541722 02-010-03-0330 - logic cr femoral cem, right, sz 3.4223572 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.4624280 200-02-26 - three peg patella 26mm.
Event or Problem Description
As reported, approximately 5 years post op the initial right tka, this 62 y/o female patient was revised due to wear on imaging.The original poly implant is involved in the recall.A poly swap was performed.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Product not returning - the poly implant had to be taken to the legal department at the hospital for hold and examination.The corporate can follow up with the hospital on the status of poly.The patient requested to take the poly after it was released from the hospital.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.